# SDR DALA2019111046511

- Difficulty date: November 4, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,332 hours, 21,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LGITHS ARE INOPERATIVE AT SEAT 39B. RECONNECTED LIGHT ASSEMBLY.
